# SDR VNAA0112009

- Difficulty date: December 10, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 17,089 hours, 15,392 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Part number: 29S5D5240213
- Part serial: MN03030
- Condition: Debonded
- Location: Nr 1 Engine
- Part time: 13,046 hours, 11,605 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

APPROX 50 NM NORTH OF TRI, THE CAPTAIN NOTIFIED DISPATCH NR 1 ENG WAS SHUT DOWN DUE TO THE F/A REPORTING FLAMES COMING OUT OF THE BACK OF THE ENG.  CAPT DID NOT SEE THE FLAMES OR HAVE ANY INDICATION ON THE RED WARNING PANEL.  THE CAPT STATED IT SEEMED THAT THE INTAKE BOOT WAS FLAPPING INSIDE THE INTAKE.  THE CAPT DECLARED AN EMERGENCY, DIVERTED TO TRI.  DISPATCH  NOTIFIED TRI OF THE EVENTS.  MX SENT MECHANICS VIA A CHARTER FLIGHT TO INSPECT THE ENG AND DETERMINE THE PROBLEM.  MX FOUND THE INTAKE DE-ICE BOOT DELAMINATED AND DEBONDED THEN REPLACED THE ENGINE INTAKE IN ACCORDANCE WITH DORNIER MM JIC 30-20-00.  OPERATIONAL  AND PERFORMANCE CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
